MathSciNet Relay Station
MathSciNet bibliographic data
MR32974 (11,375f) 60.0X
Juncosa, M. L. The asymptotic behavior of the minimum in a sequence of random variables. Duke Math. J. 16, (1949). 609–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement